MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (OUS) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (OUS) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEWHEMPRO (OUS) VH-3000
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id# (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.Device discarded.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vasoviewhempro (ous) vh-3000, they found hair in the sterile box.A replacement device was used to complete the procedure.The hospital did not report any patient effects.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Trackwise # (b)(4).The lot # 25152296 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.The device was not returned to maquet cardiac surgery for investigation, therefore no evaluation could be performed, however a photograph was provided by the account.A photographic inspection was conducted on 01/21/2021.A single brown/black hair was observed on the device.It is unclear if the top portion of the plastic protective shell covering is removed in the photograph.No other visual defects were observed.Based on the photographic inspection, the reported failure " contamination/decontamination problem" was confirmed.According to the manufacturing process instructions for evh packaging, the trays are inspected for any foreign particulates present and are vigorously vacuumed and sterilized using alcohol wipes before assembling devices inside the tray.Each device is inspected for the presence of any foreign particulates and wiped with alcohol wipes before being placed inside the tray.The dhr, shop floor paperwork was reviewed.The vendor certifies that this device lot conforms to all applicable product specifications.

Brand Name
VASOVIEWHEMPRO (OUS) VH-3000
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key11027808
Report Number2242352-2020-01121
Device Sequence Number16310500
Product Code GEI
UDI-Device Identifier00607567700413
UDI-Public00607567700413
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2021
Device Model NumberVASOVIEWHEMPRO (OUS) VH-3000
Device Catalogue NumberVH-3000-W
Device Lot Number25152296
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight76